MAUDE Adverse Event Report: STRYKER GMBH 6.5MM CENTER SCREW - 24M M; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER GMBH 6.5MM CENTER SCREW - 24M M; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 5573-6524
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device was disposed after removal.
 
Event or Problem Description
We were revising a reverse total shoulder.The baseplate with the glenosphere came out all together.There was no ingrowth on the baseplate.The patient had no infection.The surgeon had to covert him to a hemi arthroplasty as there was no bone left around the glenoid.
 
Additional Manufacturer Narrative
Available x-ray image and event description did not identify a product deficiency.The item did not contribute to the event.Thus, concomitant item.
 
Event or Problem Description
We were revising a reverse total shoulder.The baseplate with the glenosphere came out all together.There was no ingrowth on the baseplate.The patient had no infection.The surgeon had to covert him to a hemi arthoplasty as there was no bone left around the glenoid.

Brand Name
6.5MM CENTER SCREW - 24M M
Common Device Name
SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7923892
Report Number0008031020-2018-00690
Device Sequence Number19194863
Product Code KWS
UDI-Device Identifier07613327098815
UDI-Public07613327098815
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5573-6524
Device Lot NumberMNN661
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR